# SDR ZZDA2011450

- Difficulty date: May 2, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, STA 212 TO 245, RBL 22, CORROSION.  ACCOMPLISHED SEAT TRACK REPLACEMENT PER B717 SRM 51-10-04, 53-20-52 AND BOEING DWG SR09530085.
